# SDR 95ZZZX4562

- Difficulty date: August 31, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Central Flying Service, LLC, repair station HBKR587E
- Aircraft: N7222V
- Make and model: Beech 58
- Aircraft serial: TH1430
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 9661000612
- Condition: Cracked
- Location: Elevator Otbd Le
- Part time: 2,333 hours
- Component: 96610006617
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTBOARD LEADING EDGE BOTTOM SKIN CRACKED.  CRACK LOCATED JUST OUTBOARD OF OUTBOARD ELEVATOR ATTACH POINT.  SUBMITTER SUGGESTS THE WEIGHT OF ELEVATOR BALANCE WEIGHT MAY HAVE CREATED STRESS AND CRACKED THE SKIN.
